Diophantine equations with recurrences over function fields

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationXXIViemes Journees Arithmetiques
Publisher.
Pages29-29
Publication statusPublished - 2005

Cite this

Fuchs, C. J. (2005). Diophantine equations with recurrences over function fields. In XXIViemes Journees Arithmetiques (pp. 29-29). ..

Diophantine equations with recurrences over function fields. / Fuchs, Clemens Josef.

XXIViemes Journees Arithmetiques. ., 2005. p. 29-29.

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Fuchs, CJ 2005, Diophantine equations with recurrences over function fields. in XXIViemes Journees Arithmetiques. ., pp. 29-29.
Fuchs CJ. Diophantine equations with recurrences over function fields. In XXIViemes Journees Arithmetiques. . 2005. p. 29-29
Fuchs, Clemens Josef. / Diophantine equations with recurrences over function fields. XXIViemes Journees Arithmetiques. ., 2005. pp. 29-29
@inproceedings{dc30ab63db0743e1be0ed80357ed188e,
title = "Diophantine equations with recurrences over function fields",
author = "Fuchs, {Clemens Josef}",
year = "2005",
language = "English",
pages = "29--29",
booktitle = "XXIViemes Journees Arithmetiques",
publisher = ".",

}

TY - GEN

T1 - Diophantine equations with recurrences over function fields

AU - Fuchs, Clemens Josef

PY - 2005

Y1 - 2005

M3 - Conference contribution

SP - 29

EP - 29

BT - XXIViemes Journees Arithmetiques

PB - .

ER -